IFPT'8 (November 27-28, 2012, Kyoto, Japan)
Details


Program(IFPT'8)

Workshop Schedule

……………………November 27 (TUE)………………………..

9:00 - 9:05   Opening Remark

KAMBARA, Hideki (Hitachi Ltd., Japan)


Session 1: Imaging Technology and MEMS

9:05 - 9:30   MATSUNAGA, Tadashi (Tokyo University of Agriculture and Technology, Japan)

9:30 - 9:55   CHIU, Daniel (Washington University, USA)

9:55-10:20   KITAMORI, Takehiko (The University of Tokyo, Japan)

10:20-10:40   Invited Lecture (from Nagai group?)


10:40-10:55   Break


10:55-11:05   Someone (Fluidigm, USA)

11:05-11:15   NETTIKADAN, Saju (Nano Ink, USA)

11:15-11:25   LOEFFERT, Dirk (Qiagen, Germany)

11:25-11:35   from company

11:35-11:45   from company

11:45-11:55   from company


11:55-12:00   Break


12:00-12:30   Poster Short Presentation 1 (1 min x 30)

12:30-14:00   Poster Presentation 1 with Lunch


Session 2: Molecular Tools for Single-Cell Analysis

14:00-14:25   BOXER, Steven (Stanford University, USA)

14:25-14:50   LANDEGREN, Ulf (Uppsala University, Sweden)

14:50-15:10   HAMACHI, Itaru (Kyoto University, Japan)

15:10-15:30   Invited Lecture (from China?)

15:30-15:40   10 min Presentation

15:40-15:50   10 min Presentation


15:50-16:10   Break


Session 3: Omics 1

16:10-16:35   TANAKA, Koichi (Shimadzu, Japan)?

16:35-17:00   MELDRUM, Deirdre (Arizona State University, USA)

17:00-17:20   UEDA, Mitsuyoshi (Kyoto University, Japan)

17:20-17:40   KONDO, Akihiko (Kobe University, Japan)

17:40-18:00   FUKUSAKI, Eiichiro (Osaka University, Japan)


18:00-20:00   Evening Chat   UEDA, Mitsuyoshi (Kyoto University, Japan)




……………………November 28 (WED)………………………..


Session 4: Omics 2


9:00 - 9:25   SHIRAI, Masataka (Hitachi Ltd., Japan)

9:25 - 9:50   YAMATO, Masayuki (Tokyo Women’s Medical University, Japan)

9:50-10:10   LINNARSSON, Sten (Karolinska Institute, Sweden)

10:10-10:30   Invited Lecture (from China?)

10:30-10:40   10 min Presentation

10:40-10:50   10 min Presentation


10:50-11:05   Break


Session 5: Developmental and Medical Applications 1

11:05-11:30   YAMANAKA, Shinya (Kyoto University, Japan)?

11:30-11:55   JAOKO, Walter (Kenya AIDS Vaccine Initiative, Kenya)


11:55-12:00   Break


12:00-12:30   Poster Short Presentation 2 (1 min x 30)

12:30-14:00   Poster Presentation 2 with Lunch


Session 5: Developmental and Medical Applications 2

14:00-14:25   OCHIYA, Takahiro (National Cancer Research Institute, Japan)

14:25-14:50   NELSON, Alan (Arizona State University, USA)

14:50-15:10   HAN, Jian (Hadson Research Institute in Alabama, USA)

15:10-15:30   TAMIYA, Eiichi (Osaka University, Japan)


15:30-15:40   Break


15:40-16:00   SAITOU, Mitinori (Kyoto University, Japan)

16:00-16:20   Invited Lecture (YOMO, Tetsuya from Osaka University?)

16:20-16:30   10 min Presentation

16:30-16:40   10 min Presentation


16:40-16:50   Poster Award Ceremony

KAMBARA, Hideki (Hitachi Ltd., Japan)


16:50-17:00   Closing Remark

    BOXER, Steven (Stanford University, USA)